MENTOR TEXAS MENTOR MEMORYSHAPE¿ MH 495CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341302 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through med watch-5155030, mw5155031, a female who underwent a breast reconstruction primary with mentor memoryshape 495cc, silicone prosthesis experienced unexplained systematic symptoms postoperative, including fatigue, hair loss, muscle weakness, tinnitus, burning sensation, dizziness, anxiety, arthralgia], depression, irregular pulse, cognitive changes, weight changes, wrinkling, unspecified respiratory problem, eye / vision problem, premature menopause, breast discomfort/pain.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is one of the two reports.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.H6 health effect - clinical code e2402: generalized illnesses.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).